# SDR DALA2018012800533

- Difficulty date: January 27, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 51,580 hours, 6,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FLOOR STRUCTURE WEB IN AFT CABIN FOUND CRACKED AND CORRODED.  REPLACED FLOOR STRUCTURAL WEB AT FR 80 PER SRM 51-42-011 AND DRAWING F53479330.
